# SDR AALA202503279753

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 13,107 hours, 4,846 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Zone 500 Le
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED. NUMBER 3 SLAT AMBER ON OVERHEAD PANEL. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED SLAT PROXIMITY SENSOR S998 IAW AMM 27-88-11-400-801. OPERATIONAL CHECK GOOD.
